# SDR C2XA01BT030

- Difficulty date: March 2, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- System (JASC): 7100 · Powerplant System
- Part: Tube
- Part number: 14531138401
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

EWR - FLT 3811 - CREW REPORTED NR 1 BLEED VALVE LIGHT AND LOST NR 1 ENGINE SHORTLY AFTER TAKEOFF.  AIRCRAFT AIR RETURNED TO EWR SAFELY.  MAINTENANCE TROUBLESHOT NR 1 ENGINE SHUTDOWN AND REMOVED AND REPLACED NR 1 ENGINE 9TH STAGE CHECK VALVE AND BLEED AIR TUBE.  AIRCRAFT RAN AND OPS CHECKED GOOD.  RETURNED TO SERVICE.  (M)
